# SDR SWIA200515966

- Difficulty date: August 9, 2005
- Submitted: December 12, 2005
- Operation: Air carrier
- Aircraft: N448SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7678
- Aircraft time: 8,862 hours, 6,886 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: E/E Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EQUIPMENT BAY; ESB LOWER WEB IS CRACKED; RBL - 38.0 EXTENDING FROM ACCESS PANEL CUT-OUT, ITEM FOUND AT C-CHECK INSPECTION.  REPAIRED ESB RBL 38 LWR WEB IAW CRJ REO 601R-53-61-366 REV "E".
